Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 267964, 33 pages
http://dx.doi.org/10.1155/2009/267964
Research Article

Pressure Drop Equations for a Partially Penetrating Vertical Well in a Circular Cylinder Drainage Volume

1College of Engineering and Petroleum, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
2Department of Petroleum Engineering, The Petroleum Institute, P.O. Box 2533, Abu Dhabi, United Arab Emirates

Received 8 October 2008; Accepted 2 January 2009

Academic Editor: Saad A. Ragab

Copyright © 2009 Jalal Farhan Owayed and Jing Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jalal Farhan Owayed and Jing Lu, “Pressure Drop Equations for a Partially Penetrating Vertical Well in a Circular Cylinder Drainage Volume,” Mathematical Problems in Engineering, vol. 2009, Article ID 267964, 33 pages, 2009. https://doi.org/10.1155/2009/267964.